# SDR UIEA2017082901573

- Difficulty date: August 22, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 24,247 hours, 4,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Heat Shield
- Condition: Torn
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PACK INBD HEAT SHIELD FOUND TORN.   REPAIRED IAW RI-53-49-12019, REV A.
